Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 62, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 9, 2020, 4:40 AM EDT for 5 counties in Georgia. It was in force for 35 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2020, 4:40 AM EDT (08:40 UTC)
- Expired
- Apr 9, 2020, 5:15 AM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, GA, Cobb County, GA, Douglas County, GA, Haralson County, GA, Paulding County, GA
The radar
The Atlanta radar (KFFC), 50 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 4:41 AM EDT | TSTM WND DMG | 3 N Bremen, GA | 2 TREES REPORTED DOWN NEAR THE INTERSECTION OF POSEYVILLE RD AND HERITAGE LN |
| Apr 9, 4:41 AM EDT | TSTM WND DMG | Buchanan, GA | TREES REPORTED DOWN IN BUCHANAN |
| Apr 9, 4:42 AM EDT | TSTM WND DMG | 1 Wnw Draketown, GA | TREES REPORTED DOWN NEAR THE INTERSECTION OF MOOD RD AND FRANCES WHITE RD. |
| Apr 9, 4:53 AM EDT | TSTM WND DMG | 2 Nnw Villa Rica, GA | TREE DOWNED ONTO A HOME NEAR THE INTERSECTION OF BROOKSIDE WAY AND BROOKSIDE DRIVE |
| Apr 9, 4:57 AM EDT | TSTM WND DMG | 2 Nnw Villa Rica, GA | A TREE WAS REPORTED DOWN ON A HOUSE IN THE 600 BLOCK OF MCCURDY ROAD |
| Apr 9, 4:57 AM EDT | TSTM WND DMG | 2 Nnw Villa Rica, GA | TWO TREES WERE REPORTED DOWN ON A HOUSE IN THE 100 BLOCK OF BROOKSIDE WAY. |
| Apr 9, 4:57 AM EDT | TSTM WND DMG | 4 Nw Villa Rica, GA | A TREE WAS REPORTED DOWN IN THE 100 BLOCK OF WESLEY CHAPEL LANE IN VILLA RICA. |
| Apr 9, 4:57 AM EDT | TSTM WND DMG | Villa Rica, GA | A TREE WAS REPORTED DOWN IN THE 1000 BLOCK OF DALLAS RD IN VILLA RICA. |
| Apr 9, 4:59 AM EDT | TSTM WND DMG | 2 Ese Lake Val-Do-Mar, GA | REPORT OF TREE DOWNED AT ANDY MOUNTAIN RD AND HWY 78. |
| Apr 9, 5:03 AM EDT | TSTM WND DMG | 1 Sw Douglasville, GA | REPORT OF A LARGE TREE DOWN NEAR ROSE AVE AND SELMAN DR IN DOUGLASVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.7 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 845 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.8
The text
As transmitted.
351
WUUS52 KFFC 090840
SVRFFC
GAC045-067-097-143-223-090915-
/O.NEW.KFFC.SV.W.0062.200409T0840Z-200409T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
440 AM EDT Thu Apr 9 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Paulding County in northwestern Georgia...
Northeastern Haralson County in northwestern Georgia...
Southern Cobb County in north central Georgia...
Northeastern Carroll County in northwestern Georgia...
Douglas County in north central Georgia...
* Until 515 AM EDT.
* At 440 AM EDT, severe thunderstorms were located along a line
extending from Eubank Lake to near Draketown to Buchanan, moving
east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Douglasville, Dallas, Buchanan, Smyrna, Villa Rica, Powder Springs,
Austell, Bremen, Temple, Hiram, Lithia Springs, Sweetwater Creek
State Park, Eubank Lake, Vinings, Brownsville, Chapel Hill, Bill
Arp, Six Flags Over Georgia, Draketown and Winston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3384 8515 3391 8511 3391 8505 3393 8505
3387 8445 3383 8446 3381 8449 3370 8463
3368 8464 3369 8465 3366 8466 3365 8471
3362 8474 3363 8475 3361 8477 3377 8524
TIME...MOT...LOC 0840Z 283DEG 43KT 3391 8507 3383 8511 3378 8518
HAIL...0.75IN
WIND...60MPH
$$2 follow-up statements
917
WWUS52 KFFC 090854
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
454 AM EDT Thu Apr 9 2020
GAC143-090904-
/O.CAN.KFFC.SV.W.0062.000000T0000Z-200409T0915Z/
Haralson GA-
454 AM EDT Thu Apr 9 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARALSON COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3361 8478 3372 8502 3382 8495 3391 8490
3391 8485 3387 8445 3383 8446 3381 8449
3370 8463 3368 8464 3369 8465 3366 8466
3365 8471 3362 8474 3363 8475 3361 8477
TIME...MOT...LOC 0854Z 283DEG 43KT 3387 8489 3379 8493 3374 8500
$$
GAC045-067-097-223-090915-
/O.CON.KFFC.SV.W.0062.000000T0000Z-200409T0915Z/
Paulding GA-Cobb GA-Carroll GA-Douglas GA-
454 AM EDT Thu Apr 9 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM EDT
FOR SOUTHEASTERN PAULDING...SOUTHERN COBB...NORTHEASTERN CARROLL AND
DOUGLAS COUNTIES...
At 454 AM EDT, severe thunderstorms were located along a line
extending from near Dallas to near New Georgia to near Temple, moving
east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Douglasville, Dallas, Smyrna, Villa Rica, Powder Springs, Austell,
Temple, Hiram, Lithia Springs, Sweetwater Creek State Park, Vinings,
Brownsville, Chapel Hill, Bill Arp, Six Flags Over Georgia, Winston,
Lake Val-Do-Mar, New Georgia and Mableton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3361 8478 3372 8502 3382 8495 3391 8490
3391 8485 3387 8445 3383 8446 3381 8449
3370 8463 3368 8464 3369 8465 3366 8466
3365 8471 3362 8474 3363 8475 3361 8477
TIME...MOT...LOC 0854Z 283DEG 43KT 3387 8489 3379 8493 3374 8500
HAIL...0.75IN
WIND...60MPH
$$541
WWUS52 KFFC 090907
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
507 AM EDT Thu Apr 9 2020
GAC045-067-097-223-090917-
/O.EXP.KFFC.SV.W.0062.000000T0000Z-200409T0915Z/
Paulding GA-Cobb GA-Carroll GA-Douglas GA-
507 AM EDT Thu Apr 9 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PAULDING...
SOUTHERN COBB...NORTHEASTERN CARROLL AND DOUGLAS COUNTIES WILL EXPIRE
AT 515 AM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
LAT...LON 3361 8478 3372 8502 3382 8495 3391 8490
3391 8485 3387 8445 3383 8446 3381 8449
3370 8463 3368 8464 3369 8465 3366 8466
3365 8471 3362 8474 3363 8475 3361 8477
TIME...MOT...LOC 0907Z 283DEG 43KT 3387 8489 3379 8493 3374 8500
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 1:02 AM EDT, 3 hours 38 minutes earlier.
Area forecast discussion, Apr 9, 1:02 AM EDT, 3 hours 38 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 102 AM EDT Thu Apr 9 2020 .UPDATE FOR AVIATION... PREV DISCUSSION... /Issued 1133 PM EDT Wed Apr 8 2020/ UPDATE... A Severe Thunderstorm Watch has been issued for the northern tier of the forecast area through 10z in anticipation of a fast-moving line of thunderstorms coming together across Middle Tennessee. Damaging wind gusts will be the primary threat associated with this convective line with a likely arrival time into northwest Georgia by 07-08z. Some weakening is expected as the convection heads into the Atlanta metro through 12z, though a risk for strong wind gusts will remain. RW && SHORT TERM /Tonight through Thursday Night/... Active and pretty complex fcst on tap for the rest of today through tonight and into Thursday morning as what looks to be two rounds of strong to severe storms. The first of which is mainly influenced by a weak upper wave interacting with a moderately unstable airmass (many areas across the southern half of the CWA even with dewpoints currently in the mid to upper 60s and SBCAPE ranging from 2000-2500 J/kg). Any breaks in the stratocu could rapidly destabilize. CAMs are in general consensus of the first area of stronger convection initiating after 20z just south/west of the Atlanta Metro and then advecting southward through central GA before exiting by 03z this evening. Thermal profiles indicating some steep low/mid level lapse rates along with decent deep layer bulk shear so main threats with stronger storms look to be damaging wind and large hail. Cannot rule out a brief tornado. The second round looks to be overnight with a more amplified upper shortwave and attendant sfc cold front bringing a ling of strong to severe storms quickly into the northern CWA after 06z, then making it into central GA by 10/11z as it weakens being quickly separated from the upper forcing/moisture. Given some stronger low level helicity along with continued strong deep layer shear, the main threats with this round will be damaging winds and possible brief tornadoes. As if this isn't enough going on, the enhanced NW gradient winds behind the front look to reach Wind Advisory criteria Thursday so have issued one accordingly across the northern majority of the CWA from 12z Thursday to 00z Friday. Baker LONG TERM /Friday through Wednesday/... No significant changes have been to the long term. Models have come more in line overall...but still struggle some with the late weekend short wave. The long term begins dry on Friday. If drying takes place as forecast...relative humidity values could drop into the mid 20s Friday afternoon. Depending on fuels and timing...this could be a potential Fire Danger Day. The next significant short wave will be tracking across the southwest states late Saturday into Sunday...then moving northeast over the OH Valley on Monday. This looks like a stronger system as we return to a moist southwest flow ahead of it. With increasing shear...instability...and high dew points...Severe thunderstorms are a possibility late Saturday night into Sunday night. QPF totals for the Saturday night through Monday period could be two to three inches over much of the area...locally higher. GFS and ECMWF push this short wave east of us during the day Monday. Afterward it looks like another weaker short wave will affect us for Tuesday and Wednesday. Low pops have been continued into Wednesday. 41 && .AVIATION... 06Z Update... A mixed bag of weather expected this morning due to a line of showers and thunderstorms moving into n GA and weakening as they move south. Potential for MVFR ceilings and even some brief IFR ceilings along with brief reduced vsbys due to the showers/storms. Any lower conditions and ceilings improving quickly later this morning. Surface winds WSW 10 kts or less to start, increasing to WNW 12-18 kts with gusts 22-30 kts later this morning. //ATL Confidence...06Z Update... Low to medium confidence for ceilings, vsbys and weather. High confidence for winds. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 79 48 65 41 / 30 5 5 5 Atlanta 75 48 62 42 / 30 5 0 5 Blairsville 65 38 55 35 / 10 5 0 5 Cartersville 73 44 61 38 / 20 5 0 5 Columbus 82 54 69 45 / 30 10 5 5 Gainesville 73 46 61 40 / 20 5 0 5 Macon 83 52 68 43 / 30 10 5 5 Rome 72 44 61 38 / 20 5 0 5 Peachtree City 78 48 64 41 / 30 10 5 5 Vidalia 86 56 71 46 / 30 10 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 8 AM this morning to 8 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow... Butts...Carroll...Catoosa...Chattooga...Cherokee...Clarke... Clayton...Cobb...Coweta...Dade...Dawson...DeKalb...Douglas... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...Heard... Henry...Jackson...Jasper...Jefferson...Jones...Lumpkin... Madison...Morgan...Murray...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Pickens...Polk...Putnam...Rockdale... South Fulton...Spalding...Taliaferro...Towns...Union...Walker... Walton...Warren...Washington...White...Whitfield...Wilkes... Wilkinson. Severe Thunderstorm Watch until 6 AM EDT early this morning for the following zones: Catoosa...Chattooga...Dade...Dawson... Fannin...Gilmer...Gordon...Lumpkin...Murray...Pickens...Towns... Union...Walker...White...Whitfield. && AVIATION...BDL
Hazardous weather outlook, Apr 8, 9:03 PM EDT, 7 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 903 PM EDT Wed Apr 8 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-100115- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 903 PM EDT Wed Apr 8 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Severe thunderstorms will be possible across north Georgia late tonight into early Thursday morning. A line of storms is expected to move into northern Georgia after 3 AM and quickly move southward. This line will have the potential to produce strong straight-line winds and a weak and short-lived tornado or two. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Early Thursday will see a decaying line of storms in northern Georgia with a diminishing threat for strong straight-line winds and a weak, spin-up tornado or two. The threat for any severe weather is expected to end by mid-morning. A stronger storm system is expected across the forecast area on Sunday and Sunday night. Severe thunderstorms may be possible with this system, as well as a risk of flash flooding with two to three and a half inches of rain forecast over a thirty-six hour period, and locally higher amounts possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Apr 9, 3:55 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 AM EDT THU APR 09 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM HAIL 3 NE ROME 34.29N 85.14W
04/09/2020 E0.88 INCH FLOYD GA SOCIAL MEDIA
NICKEL SIZE HAIL OBSERVED NEAR ROME HIGH SCHOOL
&&
EVENT NUMBER FFC2000302
SNELSONSpecial weather statement, Apr 9, 4:00 AM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
400 AM EDT Thu Apr 9 2020
GAZ020-021-031-032-090830-
Cobb GA-Cherokee GA-Bartow GA-Paulding GA-
400 AM EDT Thu Apr 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COBB...SOUTHWESTERN
CHEROKEE...SOUTHERN BARTOW AND NORTHEASTERN PAULDING COUNTIES UNTIL
430 AM EDT...
At 359 AM EDT...a strong thunderstorm was centered just north of
Euharlee, or 4 miles west of Cartersville...moving east-southeast at
55 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Marietta, Canton, Cartersville, Kennesaw, Woodstock, Acworth, Holly
Springs, Euharlee, Emerson, Fair Oaks, Kellogg Creek, Red Top
Mountain State Park, Cross Roads, Due West, Sandy Plains, Hobgood
Park, White Water Park, Sweat Mountain, Oak Grove and Kennesaw State
University.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3415 8499 3425 8490 3417 8445 3398 8443
3389 8458
TIME...MOT...LOC 0759Z 295DEG 47KT 3417 8489
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 9, 4:11 AM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
411 AM EDT Thu Apr 9 2020
GAZ030-041-090845-
Polk GA-Haralson GA-
411 AM EDT Thu Apr 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR POLK AND HARALSON COUNTIES UNTIL
445 AM EDT...
At 410 AM EDT...a strong thunderstorm was just west of Etna, or 9
miles west of Cedartown...moving east-southeast at 55 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cedartown, Buchanan, Rockmart, Tallapoosa, Aragon, Fish Creek, Etna,
Eubank Lake, Esom Hill, Antioch, Van Wert, Draketown and Felton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3408 8526 3404 8501 3395 8502 3395 8505
3390 8505 3390 8504 3382 8504 3372 8527
3378 8536 3408 8542
TIME...MOT...LOC 0810Z 293DEG 46KT 3401 8538
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Apr 9, 4:29 AM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
429 AM EDT Thu Apr 9 2020
GAZ032-033-090900-
North Fulton GA-Cobb GA-
429 AM EDT Thu Apr 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON AND COBB COUNTIES
UNTIL 500 AM EDT...
At 428 AM EDT...a strong thunderstorm was centered near Due West, or
8 miles northeast of Dallas...moving east at 45 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Atlanta, Marietta, Sandy Springs, Smyrna, Kennesaw, Fair Oaks,
Midtown, Mount Bethel, White Water Park, Lost Mountain Park, Vinings,
Sweet Auburn, Jim R Miller Park, Piedmont Park, Due West, Bolton,
Dobbins Air Reserve Base, Atlantic Station, Chastain Memorial Park
and Mableton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3403 8471 3396 8435 3374 8436 3392 8472
TIME...MOT...LOC 0828Z 291DEG 37KT 3397 8470
HAIL...0.25IN
WIND...50MPHLocal storm report, Apr 9, 4:35 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 AM EDT THU APR 09 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 AM TSTM WND DMG 2 SSE COOSA 34.24N 85.32W
04/09/2020 FLOYD GA PUBLIC
REPORT OF A TREE DOWN ON A HOUSE ON KRAFTSMAN ROAD
&&
EVENT NUMBER FFC2000303
THIEMLocal storm report, Apr 9, 4:36 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 AM EDT THU APR 09 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 AM TSTM WND DMG 1 E ROME 34.26N 85.16W
04/09/2020 FLOYD GA PUBLIC
REPORT OF A TREE DOWN ON A HOUSE ON SMITH ST NE IN
ROME.
&&
EVENT NUMBER FFC2000304
THIEMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 8:15 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 19 min |
| Apr 8, 8:23 PM EDT | Special Weather Statement | FFC | Telfair | 22 min |
| Apr 9, 1:27 AM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 63 min |
| Apr 9, 2:31 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Murray, Union | 29 min |
| Apr 9, 3:01 AM EDT | Special Weather Statement | FFC | Towns, Union, White | 29 min |
| Apr 9, 3:18 AM EDT | Special Weather Statement | FFC | Floyd | 27 min |
| Apr 9, 3:35 AM EDT | Special Weather Statement | FFC | Bartow, Floyd | 25 min |
| Apr 9, 4:00 AM EDT | Special Weather Statement | FFC | Cobb | 30 min |
| Apr 9, 4:11 AM EDT | Special Weather Statement | FFC | Haralson, Polk | 34 min |
| Apr 9, 4:29 AM EDT | Special Weather Statement | FFC | Cobb | 31 min |
| Apr 9, 5:06 AM EDT | Special Weather Statement | FFC | Clayton, Douglas | 24 min |
| Apr 9, 5:22 AM EDT | Special Weather Statement | FFC | Lamar, Spalding | 23 min |
| Apr 9, 5:40 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Lamar, Monroe | 32 min |
| Apr 9, 5:51 AM EDT | Special Weather Statement | FFC | Putnam | 24 min |
| Apr 9, 6:11 AM EDT | Special Weather Statement | FFC | Jones, Wilkinson | 34 min |
| Apr 9, 6:43 AM EDT | Special Weather Statement | FFC | Johnson, Wilkinson | 32 min |
| Apr 9, 6:54 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 40 min |
| Apr 9, 7:36 AM EDT | Special Weather Statement | FFC | Emanuel | 9 min |
| Apr 9, 3:08 PM EDT | Red Flag Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.